# SDR IPXA2020052055524

- Difficulty date: May 4, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN SEAT TRACK IS CRACKED AND CORRODED AT STA 890 AND X=27.5.REPAIRED CRACKED/CORRODED MAIN CABIN SEAT TRACK AT STA 890 AND X=27.5 IAW MD-11 SRM 53-00-52, REPAIR 1, FIGURE 201. (MAJOR)
